# SDR N6WA2015102401

- Difficulty date: October 24, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,217 hours, 22,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSS AISLE EMER LIGHT INOPERATIVE.  R & R BULB IAW AMM 33-51-00.
